Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have pain in bones. Going through menopause. Taking fibromyligia. Is bone pain related to menopause?

i am going through the menopause asked my gp 4 hrt but he said he had to check my notes as i am om other meds 4 rheumatic fibromyligia. at the moment i have no energy to lift a cup of tea i have awful night sweats and hotflushes. enen lifting my arms up is painful some mornings i need help to get out of bed. are these pains in my bones related to the menopause? thank you
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Hello ,

thanks for writing to us

Osteoporosis is common during and after menopause, which leads to diffuse bone pain and generalized body weakness.
newer medication are available for combating osteoporosis
Include once a year injection of bisphophonates .
Newer nasal spray , daily subcutaneous injections

for your menopausal symptoms you can start hormone therapy consulting your doctor.

for further query contact my profile directly.
Take care
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor